# SDR DJFA2011028

- Difficulty date: June 10, 2011
- Submitted: July 13, 2011
- Operation: Air carrier
- Aircraft: N307FL
- Make and model: Emb EMB-505
- Aircraft serial: 50500032
- Aircraft time: 143 hours, 100 cycles
- Engine: Pwa PW535A
- System (JASC): 7160 · Engine Air Intake System
- Part: Inlet
- Part number: 50536910403
- Condition: Cracked
- Part time: 143 hours, 100 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF ENGINE INLETS, CRACKS AND MISSING/DAMAGED FASTENERS WERE FOUND ON THE RT ENGINE INLET.  AIRCRAFT MANUFACTURER HAS DETERMINED THAT THE DAMAGE IS ACCEPTABLE AND HAS ALLOWED THE INLET TO CONTINUE IN SERVICE WITH ADDITIONAL PERIODIC INSPECTION REQUIREMENTS.  THE INLET WILL BE REPLACED AT A LATER DATE.
